American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information
View Article: PDF

[2] Emre Alkan, Kevin Ford and Alexandru Zaharescu. Diophantine approximation with arithmetic functions, I. Trans. Amer. Math. Soc. 361 (2009) 2263-2275. MR 2471917.
Abstract, references, and article information
View Article: PDF

[3] Koichiro Naito. Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations. Trans. Amer. Math. Soc. 354 (2002) 1137-1151. MR 1867375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kwok-Kwong Choi. On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000) 1071-1111. MR 1491857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gerhard Larcher and Harald Niederreiter. Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series . Trans. Amer. Math. Soc. 347 (1995) 2051-2073. MR 1290724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1